Volume 19, Number 6
Previous Issue Next Issue

Predarg S. Stanimirović

J. Comp. Math., 19 (2001), pp. 561-570.

Preview Full PDF 484 2955 Abstract

Hua-Zhong Tang

J. Comp. Math., 19 (2001), pp. 571-582.

Preview Full PDF 492 2975 Abstract

Song-Bai Sheng Hui-Fu Xu

J. Comp. Math., 19 (2001), pp. 583-590.

Preview Full PDF 341 2829 Abstract

Dong-Sheng Wu

J. Comp. Math., 19 (2001), pp. 591-600.

Preview Full PDF 435 3036 Abstract

Cheng-Ming Huang, Shou-Fu Li, Hong-Yuan Fu Guang-Nan Chen

J. Comp. Math., 19 (2001), pp. 601-606.

Preview Full PDF 331 2846 Abstract

Yin-Nian He, Yuan-Ren Hou Li-Quan Mei

J. Comp. Math., 19 (2001), pp. 607-616.

Preview Full PDF 301 2849 Abstract

Taehoon Park You-Lan Zhu

J. Comp. Math., 19 (2001), pp. 617-628.

Preview Full PDF 335 2839 Abstract

Fu-Rong Lin

J. Comp. Math., 19 (2001), pp. 629-638.

Preview Full PDF 337 2829 Abstract

Li-Rong Chen De-Gui Liu

J. Comp. Math., 19 (2001), pp. 639-650.

Preview Full PDF 323 2785 Abstract

Zhong- zhi Bai

J. Comp. Math., 19 (2001), pp. 651-672.

Preview Full PDF 338 2863 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard